Pacific Journal of Mathematics

Restriction of the principal series of ${\rm SL}(n,\,{\bf C})$ to some reductive subgroups.

Nguyen Huu Anh

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 295-314.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970043

Mathematical Reviews number (MathSciNet)
MR0327980

Zentralblatt MATH identifier
0254.22006

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}

Citation

Huu Anh, Nguyen. Restriction of the principal series of ${\rm SL}(n,\,{\bf C})$ to some reductive subgroups. Pacific J. Math. 38 (1971), no. 2, 295--314. https://projecteuclid.org/euclid.pjm/1102970043


Export citation

References

  • [1] N. Bourbaki,Elements de Mathematiques,Livre VI, Integration. Chapitre 7, Mesure de Haar, Herman, Paris (1963).
  • [2] J. Dixmier, Les C* algebres et leurs representations, Gauthier-Villars, Paris (1964).
  • [3] I. M. Gelfand and M.A. Naimark, Unitdre Darstellungen der klassischenGruppen Akademie Verlag, Berlin (1957).
  • [4] R. A. Kunze and E. M. Stein, Uniformlybounded representationsII. Amer. J. Math., 83 (1961), 723-786.
  • [5] G. W. Mackey, Induced representationsof locally compact groups L Annals of Math., (2) 55 (1952), 101-139.
  • [0] G. W. Mackey, Induced representations of locally compact groups II., Annals of Math. (2) 58 (1953), pp. 193-221.
  • [7] E. M. Stein, Analysis in matrix spaces and some new representations of SL(n,C), Annals of Math., (2)86 (1967), pp, 461-490.